Couldn't find what you looking for?

TRY OUR SEARCH!

I had started taking Nuvaring in August. This was my first time using hormonal birth control. In the second cycle, the week before my period I had breakthrough bleeding which started on a Monday and lasted a week. During this time I had terrible cramps, nausea, sleeplessness. I started FREAKING out that I was for sure pregnant. But I took my ring out on Saturday of that week and the following Monday the breakthrough bleed got a bit heavier, more like a period, but much lighter. This lasted til Thursday.

The next Saturday I replaced the ring. On Sunday night I began to have horrible cramps and burning lower back pain. So I took the ring out for about four hours (I dozed off) and put it back in overnight. Monday I called my doctor and decided to take the ring out for good because I really thought it was causing me to feel sick. So the ring was in from Saturday afternoon to Monday early afternoon. That weekend my boyfriend was in town and we had sex Thursday, Friday, Saturday and Sunday but we used condoms every time.

I still felt sick after taking the ring out so I went to my colleges health center and had a pregnancy test performed and it was negative on Wednesday. And since Wednesday I have been bleeding. This bleed was much heavier than the week before and has now lasted 5 days I have been using tampons, the blood is dark, rich red with some clots and little tissue specks. My doctor said this was a withdrawal bleed from going off the bc two days in and to allow myself to have it.

SO here are my concerns. Should I be worried that this bleed was heavier than the "period" i had during the out week on the ring?
Also I am still concerned that I could be pregnant. My boyfriend and I had sex right after my period before I quit the ring. Now I'm paranoid that because I quit using the ring after two days I'm in trouble for the intercourse from that weekend. I haven't had sex since I took it out for good. AND every single time, the whole duration of my Nuvaring use, we used male condoms.

Can I take this weeks bleeding as a definite sign that I am not pregnant and start fresh?

Loading...

When you use BC your periods become lighter, sometimes much lighter than a regular flow. Since you were using male condoms I would say you are probably not pregnant. When your next period is due, if you don't have it when scheduled, go to the store and take a home pregnancy test. If you received the pregnancy test after this happened to you, it's most likely just the BC that's doing this to you. BC is some nasty stuff to some people.
Reply

Loading...